# SDR NWAA074206307

- Difficulty date: November 5, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 76,610 hours, 9,342 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1816 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CRACK IN FUSELAGE SKIN AND FASTENER HOLE LOCATIONS WITH SHORT EDGE MARGIN AT UPPER FORWARD CORNER OF AFT CARGO DOOR CUTOUT AT BS 1816 S26R.  REPAIRED PER EA 63-211303.
